MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CV PACK (CWSLC)829; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CV PACK (CWSLC)829; GENERAL SURGERY TRAY (KIT)
Model Number SCV44CWSLD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record revealed, lot# 20190503-25-sh, was manufactured on 09th may 2019.No exception was recorded in the device history record that could lead to the reported incident.Based on the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.No sample was available at the time of the investigation.From the investigation, there is no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no other action taken at this time, however, our supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported that lint from lap sponges, ls1818psa, from the cv pack, scv44cwsld, was falling into the vessels during cv cases.Lint was found in or around cavities, and barrier between instruments and the patient.There was a delay, but no injury to the patient.Mdr being reported based on potential risk to the patient.

Brand Name
CV PACK (CWSLC)829
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9492507
Report Number1423537-2019-00382
Device Sequence Number1877433
Product Code LRO
UDI-Device Identifier50888439542552
UDI-Public50888439542552
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV44CWSLD
Device Catalogue NumberSCV44CWSLD
Device Lot Number285027
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;